# SDR USAASB97245

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - MAINTENANCE FOUND THE FORWARD ENTRY DOOR EMERGENCY EXIT LIGHT AND THE EMERGENCY AISLE LIGHTS ON THE FORWARD LEFT COAT CLOSET INOP.  MAINTENANCE FOUND THE CANNON PLUG FOR THE EMERGENCY LIGHTS ON THE COAT CLOSET DISCONNECTED.  CONNECTED SAME.  ALSO, FOUND A PUSHED PIN AT BATTERY PACK M1133 FOR THE FORWARD ENTRY DOOR EXIT LIGHT.  INSTALLED NEW PIN IN CONNECTOR.  OPERATIONAL CHECK GOOD.  (M)
